MAUDE Adverse Event Report: UVISION 360, INC LUMINELLE DTX SYSTEM; HYSTEROSCOPE WITH SHEATH

UVISION 360, INC LUMINELLE DTX SYSTEM; HYSTEROSCOPE WITH SHEATH
Model Number 20020 REV03
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Uvision 360, inc.(hereafter, uvision) performed functional testing at the uvision office.Visual inspection was performed on the returned product as well as product in stock.Testing of the product per ifu instructions and testing of mechanical components were completed on the returned product.The sheath performed as intended, and the malfunction experienced by the user could not be replicated.Uvision additionally reviewed the manufacturing and inspection records for the associated device lot to ensure that the entire device lot met all acceptance criteria prior to release for distribution.Uvision did not consider this a medical device reportable event and therefore did not report this complaint when initially received due to the following: after investigation and inspections of the returned product, there was no evidence the device was defective.No patient harm was observed as a result of the malfunction.Based on the medical advisor's qualified opinion, this malfunction was unlikely to cause serious harm or death to a patient if this malfunction were to recur.The malfunction was evaluated as a possible hazardous situation and failure mode of the device through the product hazard analysis and dfmea.All risks associated with this malfunction were deemed acceptable.Following an fda routine inspection performed in (b)(6) 2023, the inspector issued an fda 483 identifying this complaint as a reportable malfunction.
 
Event or Problem Description
Fluid was visibly not flowing through the scope's outflow fluid tube.

Brand Name
LUMINELLE DTX SYSTEM
Common Device Name
HYSTEROSCOPE WITH SHEATH
Manufacturer (Section D)
UVISION 360, INC
158 wind chime ct.
ste 201
raleigh NC 27615
Manufacturer (Section G)
ROBLING MEDICAL INC
90 weathers st
youngsville NC 27596
Manufacturer Contact
evangelia evdaimon
158 wind chime ct,
ste. 201
raleigh, NC 27615
8888559360
MDR Report Key16587896
Report Number3014834623-2023-00001
Device Sequence Number5729192
Product Code HIH
UDI-Device Identifier00853277008008
UDI-Public(01)00853277008008(17)201001(10)9080
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K181909
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Inspection,Other
Type of Report Initial
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2020
Device Model Number20020 REV03
Device Catalogue NumberLUMDTX-360
Device Lot Number9080
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2020
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2020
Initial Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR
Patient SexFemale
Patient Weight77 KG